Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting the shivers/chills again. linkadge

Posted by Jasmineneroli on October 1, 2004, at 23:30:15

In reply to getting the shivers/chills again., posted by linkadge on October 1, 2004, at 9:18:42

Linkadge:
I got shivers and chills from Moclobemide and I know that lots of people get chills and shivering as an SE of Lexapro. Could it just be a side effect of Zoloft?
Clonazepam has very little serotonin affect, so I doubt that it could boost Zoloft enough to get SS.
But I know nothing about Depakote.
However, keep very careful notes about your symptoms, because we all respond differently, and contact your doctor, if things get worse.
Best of luck.
Jas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jasmineneroli thread:397813
URL: http://www.dr-bob.org/babble/20040927/msgs/398120.html